Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

Prozac rash

Taking prozac for one week, just developed puritic rash under arms and on back of neck.  Can this be from the prozac?
3 Responses
Avatar universal
I'd check the web for side effects and ask your psychiatrist.  But anyone can be allergic to a medication.  If you can't think of any other explanation, your doc might have you stop the med and see if the rash goes away.  It's still early so you can do that, whereas it's harder once you've been on a med for a while to stop taking it.  Also, side effects start before effects do, and they sometimes go away with time, but this is an odd one at least to me.
Avatar universal
Just thought of something -- it's just become winter, are you wearing something such as wool in that area you might be allergic to?
16426782 tn?1447843358
All types of medicines react differently to individuals and have side effects. If you observing these rashes only after medication, you should call your doctor.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.